Integral Equations and Operator Theory

, Volume 84, Issue 2, pp 267–281 | Cite as

Non-Linear Mixed Norm Spaces for Sobolev Embeddings in the Critical Case

  • Nadia Clavero


We prove a sharp version of the endpoint Sobolev embedding in the context of non-linear function classes with mixed norms.


Rearrangement invariant spaces Mixed norm spaces Embeddings Lorentz–Zygmund spaces 

Mathematics Subject Classification

Primary 28A35 46E35 46E30 Secondary 26D10 47G10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Adams R.A., Fournier J.J.F.: Sobolev spaces. In: Pure and Applied Mathematics (Amsterdam), vol. 140, 2nd edn. Elsevier/Academic Press, Amsterdam (2003)Google Scholar
  2. 2.
    Bastero J., Milman M., Ruiz Blasco F.J.: A note on L(∞,q) spaces and Sobolev embeddings. Indiana Univ. Math. J. 52(5), 1215–1230 (2003)CrossRefMathSciNetzbMATHGoogle Scholar
  3. 3.
    Benedek A., Panzone R.: The space L p, with mixed norm. Duke Math. J. 28(3), 301–324 (1961)CrossRefMathSciNetzbMATHGoogle Scholar
  4. 4.
    Bennett C., Sharpley R.: Interpolation of operators. In: Pure and Applied Mathematics, vol. 129. Academic Press Inc., Boston (1988)Google Scholar
  5. 5.
    Blei, R.C., Fournier, J.J.F.: Mixed-norm conditions and Lorentz norms. In: Commutative Harmonic Analysis (Canton, NY, 1987), vol. 91, pp. 57–78 (1989)Google Scholar
  6. 6.
    Blozinski A.P.: Multivariate rearrangements and Banach function spaces with mixed norms. Trans. Am. Math. Soc. 263(1), 149–167 (1981)CrossRefMathSciNetzbMATHGoogle Scholar
  7. 7.
    Boccuto A., Bukhvalov A.V., Sambucini A.R.: Some inequalities in classical spaces with mixed norms. Positivity 6(4), 393–411 (2002)CrossRefMathSciNetzbMATHGoogle Scholar
  8. 8.
    Brézis H., Wainger S.: A note on limiting cases of Sobolev embeddings and convolution inequalities. Commun. Partial Differ. Equ. 5(7), 773–789 (1980)CrossRefzbMATHGoogle Scholar
  9. 9.
    Bukhvalov, V.: Spaces with mixed norm. In: No.19 Mat. Meh. Astronom. Vyp. 4, 5–12, 151. Vestnik Leningrad. Univ. (1973)Google Scholar
  10. 10.
    Clavero N., Soria J.: Mixed norm spaces and rearrangement invariant estimates. J. Math. Anal. Appl. 419(2), 878–903 (2014)CrossRefMathSciNetzbMATHGoogle Scholar
  11. 11.
    Clavero, N., Soria, J.: Optimal rearrangement invariant Sobolev embeddings in mixed norm spaces. J. Geom. Anal. (to appear)Google Scholar
  12. 12.
    Fournier J.J.F.: Mixed norms and rearrangements: Sobolev’s inequality and Littlewood’s inequality. Ann. Mat. Pura Appl. 148(4), 51–76 (1987)CrossRefMathSciNetzbMATHGoogle Scholar
  13. 13.
    Gagliardo E.: Proprietà di alcune classi di funzioni in più variabili. Ricerche Mat. 7, 102–137 (1958)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Hansson K.: Imbedding theorems of Sobolev type in potential theory. Math. Scand. 45(1), 77–102 (1979)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Kerman R., Pick L.: Optimal Sobolev imbeddings. Forum Math. 18(4), 535–570 (2006)CrossRefMathSciNetzbMATHGoogle Scholar
  16. 16.
    Kolyada V.I.: Iterated rearrangements and Gagliardo–Sobolev type inequalities. J. Math. Anal. Appl. 387(1), 335–348 (2012)CrossRefMathSciNetzbMATHGoogle Scholar
  17. 17.
    Kolyada, V.I., Soria J.: Mixed norms and iterated rearrangements. Z. Anal. Anwend. (to appear)Google Scholar
  18. 18.
    Malý J., Pick L.: An elementary proof of sharp Sobolev embeddings. Proc. Am. Math. Soc. 130, 555–563 (2002)CrossRefzbMATHGoogle Scholar
  19. 19.
    Maz’ja V.G.: Sobolev spaces. In: Springer Series in Soviet Mathematics. Springer, Berlin (1985)CrossRefGoogle Scholar
  20. 20.
    Nirenberg L.: On elliptic partial differential equations. Ann. Scuola Norm. Sup. Pisa 13, 115–162 (1959)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Stein E.M.: Singular integrals and differentiability properties of functions. In: Princeton Mathematical Series, No. 30. Princeton University Press, Princeton (1970)Google Scholar
  22. 22.
    Trudinger N.S.: On imbeddings into Orlicz spaces and some applications. J. Math. Mech. 17, 473–483 (1967)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2015

Authors and Affiliations

  1. 1.Department of Applied Mathematics and AnalysisUniversity of BarcelonaBarcelonaSpain

Personalised recommendations